# SDR YENA201909130534

- Difficulty date: September 13, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 38,262 hours, 24,519 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1137, BOS-DTW. SMOKE REPORTED IN CABIN DURING FLIGHT BY INFLIGHT. FIRST NOTICE IN MID CABIN AND OBSERVED TO BE ELECTRICAL SMELL. AFTER DURING QRH AND DUMPING PRESSURIZATION SMOKE CLEARED AND DID NOT RETURN; PERFORMED FIM TASK 21-20-00-810-801-A FOUND SMOKE TO BE CAUSED BY THE # 2 ACM FAILURE. COMPLETED INSPECTION WITH NO OTHER FINDINGS. SEE DEFECT # 2671815 # 2 ACM FAIL. SUPPLEMENTAL INFORMATION TO FOLLOW.
